Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Operators in the spaces of pseudocharacters of braid groups

Author: A. V. Malyutin
Translated by: the author
Original publication: Algebra i Analiz, tom 21 (2009), nomer 2.
Journal: St. Petersburg Math. J. 21 (2010), 261-280
MSC (2000): Primary 20F36
Published electronically: January 26, 2010
MathSciNet review: 2553045
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The theory of pseudocharacters of Artin's braid groups is developed. A family of operators in the spaces of pseudocharacters of braid groups is introduced and studied, techniques for constructing new pseudocharacters for braid groups are described, and the structure of the space of pseudocharacters of the braid group is investigated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 20F36

Retrieve articles in all journals with MSC (2000): 20F36

Additional Information

A. V. Malyutin
Affiliation: St. Petersburg Branch, Steklov Institute of Mathematics, Russian Academy of Sciences, Fontanka 27, St. Petersburg 191023, Russia

Keywords: Quasicharacter, pseudocharacter, braid group
Received by editor(s): September 16, 2008
Published electronically: January 26, 2010
Additional Notes: Supported in part by RFBR (grant 08-01-00379-a) and by the RF President’s Program for Support of Leading Scientific Schools (grant NSh-2460.2008.1112)
Article copyright: © Copyright 2010 American Mathematical Society

American Mathematical Society